# SDR 2017F00049

- Difficulty date: February 20, 2017
- Submitted: February 20, 2017
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800130
- Aircraft time: 9,206 hours, 6,037 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Truss
- Condition: Corroded
- Location: Apu
- Part time: 9,206 hours, 6,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TRUSS MOUNT (FLANGE) CORRODED.
